# SDR 4DPA2024112100001

- Difficulty date: November 21, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N937JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145254
- Aircraft time: 47,187 hours, 36,283 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200012098
- Condition: Failed
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED-AT ABOUT 21000 FT AND 1 MIN AFTER DOING THE ANTI-ICE TEST, I STARTED SMELLING SMOKE.  AS SOON AS I FINISHED THAT THOUGHT, THE FO SAID THERE WAS SMOKE IN THE FLIGHT DECK.  I LOOKED OVER AT HIM AND CAN SEE SMOKE COMING FROM HIS SIDE.  TOLD HIM TO RUN THE QRH FOR SMOKE.  AT SOME POINT THE FLIGHT ATTENDANT CALLED AND SAID SHE CAN SEE AND SMELL SMOKE COMING FROM THE GALLEY.   DO TO THE SMOKE WE DECLARED AN EMERGENCY AND RETURNED TO LUV FIELD. CORR ACTION- MX TROUBLESHOOTING COULDN'T DUPLICATE SMOKE OR SMELL. BUT DURING TROUBLESHOOTING PACK 1 KEPT OVERHEATING AND SHUTTING DOWN. MX NOTICED SLIGHT SMOKE SMELL JUST PRIOR TO LAST PACK 1 SHUTDOWN. TROUBLESHOT TO BAD ACM R&R'D ACM OPS TEST GOOD.
